Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 47, Number 3

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Today’s menu: Geometry and resolution of singular algebraic surfaces
E. Faber and H. Hauser.
Bull. Amer. Math. Soc. 47 (2010), 373-417
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2651084
Representation theory of symmetric groups and related Hecke algebras
Alexander Kleshchev.
Bull. Amer. Math. Soc. 47 (2010), 419-481
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2651085
The algebra of grand unified theories
John Baez and John Huerta.
Bull. Amer. Math. Soc. 47 (2010), 483-552
Abstract, references and article information
Full-text PDF
MathSciNet review: 2651086
About the cover: Luca da Pacioli and Leonardo’s drawings of polyhedra
Gerald L. Alexanderson.
Bull. Amer. Math. Soc. 47 (2010), 553-555
Abstract, references and article information
Full-text PDF    
About the cover
Gerald L. Alexanderson.
Bull. Amer. Math. Soc. 47 (2010), 556-556
Abstract, references and article information
Full-text PDF    

Mathematical Perspectives

Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 47 (2010), 557-559
Review Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Yangians and classical Lie algebras, by Alexander Molev.
Reviewer: Jonathan Brundan
Bull. Amer. Math. Soc. 47 (2010), 561-566
Review information
Full-text PDF